# SDR REXA97279

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 91SEI6
- Condition: Failed
- Location: Lt/Rt Power Lvr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED THE GEAR HORN WENT OFF.  REMOVED AND REPLACED BOTH POWER LEVER MICROSWITCHES.  (M)
